# SDR R61A2021090970713

- Difficulty date: August 14, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 35,524 hours, 27,119 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Frm 83 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERNAL FUSELAGE SKIN HAS CORRODED SHEAR CLIP AT FRAME 83 STRINGER 27R. REMOVED AND REPLACED CORRODED SHEAR CLIP, AT FRAME 83 STRINGER 27R REF: EMB SRM 51-40-02, EMB SRM 51-40-08. 51-40-08.
